Hi! I just wanted to give a quick update and ask a question. First, wanted to share that I have had a significant decrease in leg pain since starting acupuncture. I was a skeptic, but honestly can say it really has helped. I hope that encourages someone who is struggling to give it a try, I am pleasantly surprised. I do have a question, I'd appreciate your input. I had some headaches the first week I started sprycel but none since then. However, in the past two weeks I have had a lot of headaches. Could they be from sprycel at this point, 6 months later? I only wonder because I haven't had these kinds of headaches before in my life (I've had migraines, sinus, etc) but this pain above my temples on both sides of my head, going across the top of my head. Thanks for the input!
Sprycel,side effects,6 mo later
Posted 07 November 2011 - 07:57 PM
I have nothing to add, I am new to Sprycel, but you described the headaches associated with this med very well. The first week I could hardly move, thought my head was going to explode, by day 8 I had little or no headache. Billie mentioned hers come and go, sometimes so quickly it isn't worth going for the pain med bottle, I experience this type of headache now. There may be the initial exploding pain, but it disappears very quickly.
Many will have answers for you, I must admit though, not looking forward to this symptom if it happens in six months. Those were the worst headaches I have ever had, never ending and much more intimidating than the migraines that used to send me to doctor for meds. Best of luck!
Posted 09 November 2011 - 01:46 AM
I have been on S now since May of this year, so I haven't quite reached the 6 month mark, but I have headaches that come and go for no apparent reason...the same with bone pain, muscle cramps, etc. I did have a bad headache when I first started S, but nothing like what I've heard others have had, probably because I waited for a week after G before I started taking S. That seems to have been a big help. The biggest problem I seem to have next to the bone pain, is GI issues, especially cramping when sitting in an up-right position for very long (which makes it hard to work a desk job!).
I would suggest doing an internet search for vasodialators, and stay away from them. A vasodialator dilates the veins in your brain, putting more pressure in the brain, and Sprycel is a vasodilator...so when you get both S and another vasodilator at the same time, your head is going to feel like it is splitting wide open. I learned about this because after taking S one day, about an hour later I had some garlic chicken pasta...and I quickly discovered that garlic is a vasodilator. Stay away from garlic, at least for about 5 hours after taking S.
Some natural vasodilators are garlic, beetroot, celery, ginko bilboa, hawthron, magnesium, mistletoe, niacin, olive lieaf extract, reishi mushroom, storkbill, and walnuts.
BEWARE THE VASODILATORS ! ! ! ! !
Epecially since some deaths involving people on Sprycel has occurred because of brain hemorrhages...not that I am trying to scare anyone...
Posted 10 November 2011 - 07:40 AM
So I went to my acupuncture appt on Monday with a headache. I had woken up with one for almost 2weeks. After my description of the headache and checking some points he said my headache was probably due to my liver trying to detoxify itself. He kept putting needles in various points until my headache was almost gone! It was so weird and I wouldn't have believed it if I didn't experience it. By the afternoon I was headache free and still am a few days later! Think I am rebudgeting in order to make my appts regular, since it seems to really help. I wish you all best and hope you find relief too!
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users